Alert archive / California / Hazardous Seas Warnings in 2011
Hazardous Seas Warning 8, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Jun 14, 2011, 2:40 PM PDT. It took effect at Jun 15, 2011, 3:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2011, 2:40 PM PDT (21:40 UTC)
- In effect from
- Jun 15, 2011, 3:00 AM PDT
- Expired
- Jun 15, 2011, 2:38 PM PDT
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
405 WHUS76 KEKA 142140 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 PM PDT TUE JUN 14 2011 PZZ450-150545- /O.CON.KEKA.SC.Y.0061.000000T0000Z-110617T0600Z/ /O.UPG.KEKA.SE.A.0002.110615T2200Z-110617T0000Z/ /O.NEW.KEKA.SE.W.0008.110615T2200Z-110617T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 240 PM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 5 PM PDT THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT WILL PEAK AT 20 TO 30 KT WITH A FEW GUSTS UP TO 35 KT WED. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 11 TO 13 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-150545- /O.EXT.KEKA.SC.Y.0061.000000T0000Z-110615T0700Z/ /O.UPG.KEKA.GL.A.0017.110615T0300Z-110617T0600Z/ /O.EXB.KEKA.GL.W.0021.110615T0700Z-110617T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 PM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N 20 TO 30 KT. GUSTS UP TO 35 KT DEVELOPING OVERNIGHT. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING AND PEAKING AROUND 11 TO 13 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-150545- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 PM PDT TUE JUN 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT WILL PEAK AT 25 TO 35 KT WITH GUSTS TO 45 KT WED. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 14 TO 16 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-150545- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 PM PDT TUE JUN 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS...N INCREASING TO 30 TO 35 KT WITH GUSTS TO 40 KT WILL PEAK AT 25 TO 35 KT WITH GUSTS TO 45 KT WED. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 14 TO 16 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
123 WHUS76 KEKA 150326 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 826 PM PDT TUE JUN 14 2011 PZZ455-151200- /O.CON.KEKA.SC.Y.0061.000000T0000Z-110615T0700Z/ /O.CON.KEKA.GL.W.0021.110615T0700Z-110617T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 826 PM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS...N 20 TO 30 KT. GUSTS UP TO 35 KT DEVELOPING OVERNIGHT. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING AND PEAKING AROUND 11 TO 13 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-151200- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 826 PM PDT TUE JUN 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT WILL PEAK AT 25 TO 35 KT WITH GUSTS TO 45 KT WED. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 14 TO 16 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-151200- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 826 PM PDT TUE JUN 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS...N INCREASING TO 30 TO 35 KT WITH GUSTS TO 40 KT WILL PEAK AT 25 TO 35 KT WITH GUSTS TO 45 KT WED. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 14 TO 16 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-151200- /O.EXT.KEKA.SC.Y.0061.000000T0000Z-110615T2200Z/ /O.CON.KEKA.SE.W.0008.110615T2200Z-110617T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 826 PM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 5 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 5 PM PDT THURSDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT WILL PEAK AT 20 TO 30 KT WITH A FEW GUSTS UP TO 35 KT WED. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 11 TO 13 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
335 WHUS76 KEKA 150934 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PDT WED JUN 15 2011 PZZ450-152330- /O.EXT.KEKA.SC.Y.0061.000000T0000Z-110617T0600Z/ /O.EXT.KEKA.SE.W.0008.110615T1000Z-110617T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 234 AM PDT WED JUN 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT THURSDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT WILL PEAK AT 20 TO 30 KT WITH A FEW GUSTS UP TO 35 KT WEDNESDAY. THE STRONGER GUSTS WILL OCCUR BEYOND AROUND 8 MILES FROM SHORE AND NEAR CAPE MENDOCINO. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 11 TO 13 FT AT 8 TO 10 SECONDS WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-152330- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 AM PDT WED JUN 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT WILL PEAK AT 25 TO 35 KT WITH GUSTS 40 TO 45 KT WED. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 14 TO 16 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-152330- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PDT WED JUN 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS...N INCREASING TO 30 TO 35 KT WITH GUSTS TO 40 KT WILL PEAK AT 25 TO 35 KT WITH GUSTS TO 45 KT WEDNESDAY THROUGH THURSDAY. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 14 TO 16 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
268 WHUS76 KEKA 151556 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 AM PDT WED JUN 15 2011 PZZ455-470-160000- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 856 AM PDT WED JUN 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT WILL PEAK AT 25 TO 35 KT WITH GUSTS 40 TO 45 KT WED. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 14 TO 16 FT AT 8 TO 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-160000- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 AM PDT WED JUN 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS...N INCREASING TO 30 TO 35 KT WITH GUSTS TO 40 KT WILL PEAK AT 25 TO 35 KT WITH GUSTS TO 45 KT TODAY THROUGH THURSDAY. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 14 TO 16 FT AT 8 TO 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-160000- /O.CON.KEKA.SE.W.0008.000000T0000Z-110617T0000Z/ /O.CON.KEKA.SC.Y.0061.000000T0000Z-110617T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 856 AM PDT WED JUN 15 2011 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT WILL PEAK AT 20 TO 30 KT WITH A FEW GUSTS UP TO 35 KT TODAY. THE STRONGER GUSTS WILL OCCUR BEYOND AROUND 8 MILES FROM SHORE AND NEAR CAPE MENDOCINO. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 11 TO 13 FT AT 8 TO 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
978 WHUS76 KEKA 152138 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 PM PDT WED JUN 15 2011 PZZ450-160545- /O.CAN.KEKA.SE.W.0008.000000T0000Z-110617T0000Z/ /O.UPG.KEKA.SC.Y.0061.000000T0000Z-110617T0600Z/ /O.EXB.KEKA.GL.W.0021.000000T0000Z-110616T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 238 PM PDT WED JUN 15 2011 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT THROUGH MIDNIGHT. THE STRONGER GUSTS WILL OCCUR BEYOND AROUND 5 MILES FROM SHORE AND NEAR CAPE MENDOCINO. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND11 TO 13 FT AT 8 TO 10 SECONDS THIS EVENING. ELEVATED SEAS WILL PERSIST THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-470-160545- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 238 PM PDT WED JUN 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH GUSTS TO 45 KT. WINDS WILL SLOW DIMINISH BELOW GALE CONDITIONS BY THURSDAY EVENING. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 15 TO 17 FT AT 8 TO 10 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-160545- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 PM PDT WED JUN 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS...N WINDS WILL PEAK THIS EVENING AT 25 TO 35 KT WITH GUSTS TO 45 KT. WINDS WILL SLOW DIMINISH BELOW GALE CONDITIONS BY THURSDAY EVENING. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 16 TO 19 FT AT 8 TO 10 SECONDS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jun 14, 4:04 AM PDT, 10 hours 36 minutes earlier.
Area forecast discussion, Jun 14, 4:04 AM PDT, 10 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
404 AM PDT TUE JUN 14 2011
.SYNOPSIS...A RIDGE WILL PREVAIL OVER NW CALIFORNIA TODAY. THIS
WILL BRING ANOTHER DAY OF WARM TEMPERATURES INLAND AND COASTAL LOW
CLOUDS.
&&
.DISCUSSION...WV SAT IMAGERY EARLY THIS MORNING SHOWS A WELL
DEFINED RIDGE BUILDING TOWARD NW CALIFORNIA. IN CONJUNCTION WITH
THIS RIDGE, THE WV IMAGERY IS ALSO SHOWING A NICE DRY SLOT
DEVELOPING FROM SRN CALIFORNIA UP INTO THE WATERS OFF OF NW CAL.
THE TOP SIDE OF THE RIDGE WILL REMAIN SUPPRESSED AS AN UPPER TROUGH
SLIDES INTO COASTAL BRITISH COLUMBIA. AS A RESULT, TEMPS ACROSS
THE REGION WILL NOT BE MUCH HIGHER THAN MONDAY AND WILL AGAIN
BRING LOW CLOUDS TO THE COASTAL REGIONS. AS PART OF THIS RIDGE,
DRYING CONDITIONS WILL DEVELOP THROUGH THE INLAND PORTIONS OF THE
AREA. BY WED THE UPPER TROUGH OVER THE THE PAC NW WILL DROP S
TOWARD NW CAL. THIS WILL CAUSE A DEEPENING MARINE LAYER AND ALLOW
FOR LOW CLOUDS TO WORK FURTHER INTO COASTAL VALLEYS. OPERATIONAL
MODELS VARY SLIGHTLY AS TO HOW FAST THIS UPPER TROUGH MOVES OUT,
BUT ALL MODELS DO INDICATE ANOTHER RIDGE BUILDING THU. THIS WILL
BRING THE AREA TOWARD A SUMMER PATTERN FOR THE LATTER HALF OF THE
WEEK. AS SUCH, THERE WERE NO SIGNIFICANT CHANGES TO THE ONGOING
FORECAST. BFG
&&
.AVIATION...IFR CONDITIONS ALONG THE COAST AND COASTAL INFLUENCED
VALLEYS THIS MORNING WITH VFR ELSEWHERE. ONSHORE FLOW WILL
MAINTAIN STRATUS ALONG THE COAST THIS MORNING. DOWNSLOPE FLOW LATE
THIS MORNING AND/OR THIS AFTERNOON AND INCREASED MIXING SHOULD
ALLOW FOR THE STRATUS TO RISE AND DISSIPATE. VFR CONDITIONS ARE
FORECAST FOR THE AFTERNOON HOURS BEFORE THE STRATUS REDEVELOPS
THIS EVENING. RPA
&&
.MARINE...HIGH PRESSURE OVER THE EASTERN PACIFIC AND A BUILDING
THERMAL TROUGH WILL CONTINUE TO INCREASE WINDS ACROSS THE WATERS.
WIND GUSTS ARE APPROACHING 25 KT AT THE BUOYS OUT OF THE NORTH AND
WILL CONTINUE TO INCREASE TODAY. MODELS CONTINUE IN GREAT
AGREEMENT OF GALE FORCE WINDS DEVELOPING ACROSS PZZ475 BY LATE
THIS MORNING AND EXPANDING NORTH INTO PZZ470 BY THIS AFTERNOON.
THUS THE GALE WARNING HAS BEEN MAINTAINED. GUSTS TO 35 KT WILL BE
POSSIBLE NEAR CAPE MENDOCINO TONIGHT...HOWEVER WIDESPREAD GUSTS
ACROSS MUCH OF PZZ455 ARE NOT CERTAIN AT THIS TIME...THUS LEFT THE
GALE WATCH AND WILL ALLOW THE DAY SHIFT TO TAKE ANOTHER LOOK AT
IT. HOWEVER IF WINDS DO NOT MEET REQUIREMENTS FOR A GALE
WARNING...LIKELY A HAZARDOUS SEAS WARNING WILL BE NEEDED AS SHORT
PERIOD...WIND DRIVEN SEAS PEAK AROUND 10 TO 12 FT WEDNESDAY NIGHT.
THESE SEAS WILL LIKELY PEAK AROUND 14 TO 16 FT ACROSS THE OUTER
WATERS. PZZ450 MAY HAVE A FEW GUSTS TO 35 KT TUESDAY NIGHT INTO
THURSDAY...BUT PRIMARILY WILL REMAIN SMALL CRAFT. THUS ONLY A
HAZARDOUS SEAS WATCH HAS BEEN ISSUED IN LIEU OF A GALE WATCH FOR
WEDNESDAY NIGHT INTO THURSDAY MORNING IN ADDITIONAL TO THE SMALL
CRAFT ADVISORY. WINDS WILL DECREASE SLIGHTLY FRIDAY AS HIGH
PRESSURE IN THE EASTERN PACIFIC IS PUSHED SOUTHWEST...ALLOWING
GALES TO FALL...HOWEVER ADVISORY CONDITIONS WILL LIKELY CONTINUE
INTO EARLY NEXT WEEK. RPA
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 11 PM PDT THURSDAY PZZ450.
HAZARDOUS SEAS WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON PZZ450.
SMALL CRAFT ADVISORY UNTIL 2 PM PDT THIS AFTERNOON PZZ470.
GALE WARNING FROM 2 PM THIS AFTERNOON TO 11 PM PDT THURSDAY
PZZ470.
GALE WATCH FROM THIS EVENING THROUGH THURSDAY EVENING PZZ455.
SMALL CRAFT ADVISORY UNTIL 8 PM PDT THIS EVENING PZZ455.
SMALL CRAFT ADVISORY UNTIL 11 AM PDT THIS MORNING PZZ475.
GALE WARNING FROM 11 AM THIS MORNING TO 2 PM PDT FRIDAY PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKAHazardous weather outlook, Jun 14, 5:06 AM PDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 506 AM PDT TUE JUN 14 2011 CAZ001>004-076-151215- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 506 AM PDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:56 AM PDT | Hazardous Seas Watch | EKA | 12 hr |
Nearby
Hazardous Seas Warnings in California, 2011Every hazardous seas warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.